Jump to content
Important Survey - Please Participate ×

Larger cut than usual now requested by Doc


[mi...]

Recommended Posts

Hello,

 

So I recently bit the bullet and went into detox in order to go on Serax to get off 1.25 mg/day of Clonazepam. The reason I did this was because the changes with the generics (a different one every month) was killing me with the withdrawals. Well they tapered me too quickly and it was hell. So, I left the detox place via ambulance to the closet hospital. However while I was in detox, they did successfully rid by body of the Clonazepam only to replace it with Serax, brand name of omazepam.

 

When Inarrived at the Hospital, I explained the detox situation and they reinstated me with 1.25 mg of Clonazepam (they had leftover TEVA brand in their pharmacy) and I instantly felt better. Now I have been back on 1.25 mg of Brand Name Klonopin by Roche for a month and I feel great; almost back to my old self.

 

Next week, my psychopharmacologist wants (and I do as well) to start titrating again as I need to get off this poison. She feels that since I have been on the brand name for a month and have stabilized that a .25 mg reduction a month, which she says all of her patients tolerate with the brand name, should be a good starting point thereby getting me off this poison in four months, maybe five.

 

Now, I will say I havent felt this good since first going on it in Feb 2018 and I do feel stabilized. If I don’t listen to her, she’s made it clear she will no longer treat me but she also said if I’m having it hard I can take .25 mg PRN when/if really needed. Drs can have their egos bruised easily but she also said not one of her patients have seen this cut as an issue. Again, we are planning on a .25 mg cut and hold for a full month. I must say that I am a bit nervous but she has assured me that she’s never seen any issues with that cut on the brand name Klonopin but has with the generics.

 

Thoughts are appreciated. Just updated signature.

 

Middlechild67

Link to comment
Share on other sites

Hello,

 

So I recently bit the bullet and went into detox in order to go on Serax to get off 1.25 mg/day of Clonazepam. The reason I did this was because the changes with the generics (a different one every month) was killing me with the withdrawals. Well they tapered me too quickly and it was hell. So, I left the detox place via ambulance to the closet hospital. However while I was in detox, they did successfully rid by body of the Clonazepam only to replace it with Serax, brand name of omazepam.

 

When Inarrived at the Hospital, I explained the detox situation and they reinstated me with 1.25 mg of Clonazepam (they had leftover TEVA brand in their pharmacy) and I instantly felt better. Now I have been back on 1.25 mg of Brand Name Klonopin by Roche for a month and I feel great; almost back to my old self.

 

Next week, my psychopharmacologist wants (and I do as well) to start titrating again as I need to get off this poison. She feels that since I have been on the brand name for a month and have stabilized that a .25 mg reduction a month, which she says all of her patients tolerate with the brand name, should be a good starting point thereby getting me off this poison in four months, maybe five.

 

Now, I will say I havent felt this good since first going on it in Feb 2018 and I do feel stabilized. If I don’t listen to her, she’s made it clear she will no longer treat me but she also said if I’m having it hard I can take .25 mg PRN when/if really needed. Drs can have their egos bruised easily but she also said not one of her patients have seen this cut as an issue. Again, we are planning on a .25 mg cut and hold for a full month. I must say that I am a bit nervous but she has assured me that she’s never seen any issues with that cut on the brand name Klonopin but has with the generics.

 

Thoughts are appreciated. Just updated signature.

 

Middlechild67

 

Hey,

As you can see by my signature I'm on an unheard of amount of K. My doctor dropped me 1mg. The side effects from this jump was fine for two days. After day two I had one really bad panic attack but other than that, I was just weepy for 4 days. It's day 10 and I am back to feeling normal.

I will not jump another 1mg. And like you said, MD's can get their egos bruised. I told my doctor I will be holding for another 2 weeks (this was last week). So I'm planning on my next taper to be .50mg as I'm still getting a lot of this poison in my system, I can readjust my pill taking times, half them if I begin to feel yuck.

 

With that said (9 years ago I tapered too quickly cause I was naive to the medicine's withdraw), I never even googled it. I just blind-fully trusted that "MD". I got all the way down to .25mg of K as needed, then my Dr said I could stop, Worst mistake of my life, I rebounded with a vengeance.

Since you're nearing the stages of a low dose, and losing "wiggle room to stretch your dose out, I would recommend looking at the ashton manual and see if your doctor can be on bored with that taper plan.

I haven't belonged to this group long, but it seems the ones who follow this manual have the most success.

I'm hoping my shrink will go along with the Ashton plan, because I can't take these 1mg drops. And I don't want other meds introduced.

Best of luck!

 

Link to comment
Share on other sites

Hello,

 

So I recently bit the bullet and went into detox in order to go on Serax to get off 1.25 mg/day of Clonazepam. The reason I did this was because the changes with the generics (a different one every month) was killing me with the withdrawals. Well they tapered me too quickly and it was hell. So, I left the detox place via ambulance to the closet hospital. However while I was in detox, they did successfully rid by body of the Clonazepam only to replace it with Serax, brand name of omazepam.

 

When Inarrived at the Hospital, I explained the detox situation and they reinstated me with 1.25 mg of Clonazepam (they had leftover TEVA brand in their pharmacy) and I instantly felt better. Now I have been back on 1.25 mg of Brand Name Klonopin by Roche for a month and I feel great; almost back to my old self.

 

Next week, my psychopharmacologist wants (and I do as well) to start titrating again as I need to get off this poison. She feels that since I have been on the brand name for a month and have stabilized that a .25 mg reduction a month, which she says all of her patients tolerate with the brand name, should be a good starting point thereby getting me off this poison in four months, maybe five.

 

Now, I will say I havent felt this good since first going on it in Feb 2018 and I do feel stabilized. If I don’t listen to her, she’s made it clear she will no longer treat me but she also said if I’m having it hard I can take .25 mg PRN when/if really needed. Drs can have their egos bruised easily but she also said not one of her patients have seen this cut as an issue. Again, we are planning on a .25 mg cut and hold for a full month. I must say that I am a bit nervous but she has assured me that she’s never seen any issues with that cut on the brand name Klonopin but has with the generics.

 

Thoughts are appreciated. Just updated signature.

 

Middlechild67

 

Thank you Fresh. I really appreciate your input and your experience. Just the though of switching from Clonazepam to Valium makes my head spin as some don’t tolerate it well and with my luck, I might be one of those people.

 

I think I will try the .25 cut the first month and see how it goes and if not tolerable, I have to ask for a symptom based taper plan as My poor central nervous system has been through so much with the detox and also with the constant changes in generics for so many months.

 

I’m sorry for experiences but glad your last cut wasn’t too horrendous. Can’t imagine cutting an entire milligram!

 

Thanks again, Middle

 

Hey,

As you can see by my signature I'm on an unheard of amount of K. My doctor dropped me 1mg. The side effects from this jump was fine for two days. After day two I had one really bad panic attack but other than that, I was just weepy for 4 days. It's day 10 and I am back to feeling normal.

I will not jump another 1mg. And like you said, MD's can get their egos bruised. I told my doctor I will be holding for another 2 weeks (this was last week). So I'm planning on my next taper to be .50mg as I'm still getting a lot of this poison in my system, I can readjust my pill taking times, half them if I begin to feel yuck.

 

With that said (9 years ago I tapered too quickly cause I was naive to the medicine's withdraw), I never even googled it. I just blind-fully trusted that "MD". I got all the way down to .25mg of K as needed, then my Dr said I could stop, Worst mistake of my life, I rebounded with a vengeance.

Since you're nearing the stages of a low dose, and losing "wiggle room to stretch your dose out, I would recommend looking at the ashton manual and see if your doctor can be on bored with that taper plan.

I haven't belonged to this group long, but it seems the ones who follow this manual have the most success.

I'm hoping my shrink will go along with the Ashton plan, because I can't take these 1mg drops. And I don't want other meds introduced.

Best of luck!

Link to comment
Share on other sites

×
×
  • Create New...